Aequationes mathematicae

, Volume 87, Issue 3, pp 325–335

On generalized Seiffert means


    • Department of MathematicsSouthern Illinois University

DOI: 10.1007/s00010-013-0191-0

Cite this article as:
Neuman, E. Aequat. Math. (2014) 87: 325. doi:10.1007/s00010-013-0191-0


Generalizations of two Seiffert means, usually denoted by P and T, are defined and investigated. The means under discussion are symmetric and homogeneous of degree one in each variable. Computable lower and upper bounds for the new means are also established. Several inequalities involving means discussed in this paper are obtained. In particular, two Wilker’s type inequalities involving those means are derived.

Mathematics Subject Classification (2000)

Primary 26E60 Secondary 33E05 26D07


Seiffert means Schwab–Borchardt mean completely symmetric elliptic integral Wilker’s type inequalities

Copyright information

© Springer Basel 2013